# SDR SWAA2021070890586

- Difficulty date: July 4, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,583 hours, 31,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPR & LWR FWD EMER FLASHLIGHTS NOT BLINKING ; / [01] R&R BOTH UPR AND LWR FWD EMER FLASHLIGHT BATTERIES PER AMM 25-64-00
